Items where Author is "Brzezniak, Z"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

ALBEVERIO, S., BRZEZNIAK, Z. and DALETSKI, A., 2003. Stochastic differential equations on product loop manifolds. Bulletin des Sciences Mathematiques, 127 (7), pp. 649-667. ISSN 0007-4497

DALETSKII, A., ALBEVERIO, S. and BRZEZNIAK, Z., 2003. Stochastic differential equations on product loop manifolds. Bulletin des Sciences Mathematiques, 127, pp. 649-667.

This list was generated on Thu Dec 12 06:06:02 2019 UTC.